Alert archive / Louisiana / Wind Advisories in 2022

Wind Advisory 9, NWS New Orleans, LA

March 30, 2022Orleans Parish, Saint Bernard Parish, Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this wind advisory at Mar 30, 2022, 4:51 AM CDT for Orleans Parish, Saint Bernard Parish, Saint Tammany Parish, Louisiana. It took effect at Mar 30, 2022, 9:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2022, 4:51 AM CDT (09:51 UTC)
In effect from
Mar 30, 2022, 9:00 PM CDT
Expired
Mar 31, 2022, 1:00 AM CDT
In force
4 hr
Issued by
NWS New Orleans, LA

Counties Orleans Parish, LA, Saint Bernard Parish, LA, Saint Tammany Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

557 
WWUS74 KLIX 300951
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
451 AM CDT Wed Mar 30 2022

LAZ076-MSZ080>082-301800-
/O.UPG.KLIX.WI.Y.0008.220330T1300Z-220331T0200Z/
/O.NEW.KLIX.WI.Y.0009.220331T0200Z-220331T0600Z/
/O.EXA.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/
Southeast St. Tammany-Hancock-Harrison-Jackson-
Including the cities of Slidell, Bay St. Louis, Waveland, 
Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, 
Gautier, and St. Martin
451 AM CDT Wed Mar 30 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM CDT
THURSDAY...

* WHAT...For the High Wind Warning, south winds 35 to 45 mph with
  gusts up to 55 mph expected. For the Wind Advisory, southwest 
  winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...In Mississippi, Hancock, Harrison and Jackson 
  Counties. In Louisiana, Southeast St. Tammany Parish.

* WHEN...For the High Wind Warning, from 8 AM this morning to 9 
  PM CDT this evening. For the Wind Advisory, from 9 PM this 
  evening to 1 AM CDT Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. Power
  outages are expected. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

LAZ034>037-039-046>050-071-072-075-MSZ068>071-077-301800-
/O.UPG.KLIX.WI.Y.0008.220330T1300Z-220331T0200Z/
/O.EXA.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Northern Tangipahoa-Southern Tangipahoa-Northwest St. Tammany-
Wilkinson-Amite-Pike-Walthall-Pearl River-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Amite, Kentwood, Roseland, 
Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, 
Lacombe, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg,
Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, 
Crossroads, McNeil, Poplarville, and Picayune
451 AM CDT Wed Mar 30 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

* WHAT...For the High Wind Warning, south winds 35 to 45 mph with
  gusts up to 55 mph expected.

* WHERE...In Mississippi, Wilkinson-Amite-Pike-Walthall-Pearl
  River Counties. In Louisiana, Pointe Coupee, West Feliciana,
  East Feliciana, St. Helena, Washington, Iberville, West Baton
  Rouge, East Baton Rouge, Ascension, Livingston, Northern
  Tangipahoa, Southern Tangipahoa, Northwest St. Tammany Parishes.

* WHEN...For the High Wind Warning, from 8 AM this morning to 9 PM
  CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. Power
  outages are expected. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

LAZ061-063-064-068>070-077-078-301800-
/O.NEW.KLIX.WI.Y.0009.220331T0200Z-220331T0600Z/
/O.CON.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/
Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Lower Jefferson-Lower Plaquemines-Lower St. Bernard-
Western Orleans-Eastern Orleans-
Including the cities of Metairie, Kenner, Belle Chasse, 
Chalmette, Violet, Grand Isle, Buras, Pointe A La Hache, 
Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, 
Yscloskey, New Orleans, and East New Orleans
451 AM CDT Wed Mar 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM CDT
THURSDAY...

* WHAT...For the High Wind Warning, south winds 35 to 45 mph with
  gusts up to 55 mph expected. For the Wind Advisory, southwest 
  winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Upper Jefferson, Upper Plaquemines, Upper St. Bernard,
  Lower Jefferson, Lower Plaquemines, Lower St. Bernard, Western
  Orleans, Eastern Orleans Parishes.

* WHEN...For the High Wind Warning, from 8 AM this morning to 9 
  PM CDT this evening. For the Wind Advisory, from 9 PM this 
  evening to 1 AM CDT Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are expected. Travel will be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

LAZ056>060-065>067-301800-
/O.CON.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-
Including the cities of Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Houma, Bayou Cane,
Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, 
Golden Meadow, and Leeville
451 AM CDT Wed Mar 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM CDT THIS EVENING...

* WHAT...For the High Wind Warning, south winds 35 to 45 mph with
  gusts up to 55 mph expected.

* WHERE...Assumption, St. James, St. John The Baptist, Upper 
  Lafourche, St. Charles, Upper Terrebonne, Lower Terrebonne, 
  Lower Lafourche Parishes.

* WHEN...For the High Wind Warning, from 8 AM this morning to 9 PM
  CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. Power
  outages are expected. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
2 follow-up statements
542 
WWUS74 KLIX 301720
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
1220 PM CDT Wed Mar 30 2022

LAZ061-063-064-068>070-076>078-MSZ080>082-310600-
/O.CON.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/
/O.CON.KLIX.WI.Y.0009.220331T0200Z-220331T0600Z/
Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Lower Jefferson-Lower Plaquemines-Lower St. Bernard-
Southeast St. Tammany-Western Orleans-Eastern Orleans-Hancock-
Harrison-Jackson-
Including the cities of Metairie, Kenner, Belle Chasse, 
Chalmette, Violet, Grand Isle, Buras, Pointe A La Hache, 
Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, 
Yscloskey, Slidell, New Orleans, East New Orleans, Bay St. Louis,
Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, 
Moss Point, Gautier, and St. Martin
1220 PM CDT Wed Mar 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM
CDT THURSDAY...

* WHAT...For the High Wind Warning, south winds 20 to 30 mph 
  with gusts up to 50 mph. For the Wind Advisory, southwest 
  winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...For the High Wind Warning, until 9 PM CDT this evening. 
  For the Wind Advisory, from 9 PM this evening to 1 AM CDT 
  Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

LAZ034>037-039-046>050-056>060-065>067-071-072-075-MSZ068>071-077-
310200-
/O.CON.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-
Northern Tangipahoa-Southern Tangipahoa-Northwest St. Tammany-
Wilkinson-Amite-Pike-Walthall-Pearl River-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Houma, Bayou Cane,
Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, 
Golden Meadow, Leeville, Amite, Kentwood, Roseland, Wilmer, 
Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster,
Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads,
McNeil, Poplarville, and Picayune
1220 PM CDT Wed Mar 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Portions of southern Mississippi and southeast 
  Louisiana.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
892 
WWUS74 KLIX 310215
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
915 PM CDT Wed Mar 30 2022

LAZ061-063-064-068>070-076>078-MSZ080>082-310600-
/O.EXP.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/
/O.CON.KLIX.WI.Y.0009.000000T0000Z-220331T0600Z/
Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Lower Jefferson-Lower Plaquemines-Lower St. Bernard-
Southeast St. Tammany-Western Orleans-Eastern Orleans-Hancock-
Harrison-Jackson-
Including the cities of Metairie, Kenner, Belle Chasse, 
Chalmette, Violet, Grand Isle, Buras, Pointe A La Hache, 
Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, 
Yscloskey, Slidell, New Orleans, East New Orleans, Bay St. Louis,
Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, 
Moss Point, Gautier, and St. Martin
915 PM CDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...
...HIGH WIND WARNING HAS EXPIRED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...Until 1 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ034>037-039-046>050-056>060-065>067-071-072-075-MSZ068>071-077-
310315-
/O.EXP.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-
Northern Tangipahoa-Southern Tangipahoa-Northwest St. Tammany-
Wilkinson-Amite-Pike-Walthall-Pearl River-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Houma, Bayou Cane,
Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, 
Golden Meadow, Leeville, Amite, Kentwood, Roseland, Wilmer, 
Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster,
Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads,
McNeil, Poplarville, and Picayune
915 PM CDT Wed Mar 30 2022

...HIGH WIND WARNING HAS EXPIRED...

Wind speeds have diminished behind the line of thunderstorms. High
winds are no longer expected. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Mar 30, 4:31 AM CDT, 20 minutes earlier.

Area forecast discussion, Mar 30, 4:31 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
431 AM CDT Wed Mar 30 2022

.SHORT TERM (Today through Friday)...
There are little in the way of changes this morning to the ongoing
message. Still expecting this system to be a line of strong/severe
thunderstorms moving through the area. All indications of a QLCS
type setup are there. This coupled with extraordinary low level
kinematics will keep the number 2 element as tornadic spinups within
these QLCS along the line. One very intersting thing is 3CAPE values
move from a mere 9J about 30 miles ahead of the line to 100+J within
5 miles of the line. This is also the case for coastal Miss where
these values are 80+J. The area will have some clouds around this
morning but a large area of clouds are expected to develop ahead of
this system and this should become evident around or after 10am
today. This will prevent a strong addition of localized CAPE values
from heating but advected CAPE values will suffice as they should be
able to ramp up toward 1300J and a few locations could have up to
2kJ. As the line approaches, the instability over coastal Miss does
not fade, so if there are any cells that can develop ahead of the
line, they would not be an issue for areas between the line and
coastal Miss, but if over coastal Miss, they would need to be
watched. Although, this will be a tough environment to get started
in as a weak cap will exist around 850mb until the line gets there.

The next thing will be gradient winds pre-line. Probabilities
are quite high(60+%) for all areas getting gusts >41kt/47mph.
Percentages drop off as we approach >48kt/55mph, but the numbers do
make one take notice. These are highest over the Atchafalya
Basin(50%) near McComb(36%) and over Jackson County Miss(55%). These
percentages are simply too high to not set the entire area under the
high wind warning as it would not be that difficult to achieve near
or better than 60mph in some gusts. Not all locations will get these
very high gusts and most areas highest gust should average 45 to 55
mph. With this in mind, there is also no doubt this could cause some
sporatic power outages. All motorists will find driving difficult
today but those driving high profile vehicles need to be very aware
of these conditions when driving over elevated roadways/bridges.

Will also bring up a coastal flood advisory with this package. BUT,
this will not be the main message today and will mainly be done for
cosmetic reasons. There are a few areas that could get some very
minor inundation but several things are preventing this from being a
larger issue. One, we are in a neap cycle. Two, onshore flow is
strong but will be duration limited. Three, the sfc high(or atleast
ridge/lobe) is stubborn to move from the Florida Pen area, which is
by the way why our synoptic pressure gradient will be so strong
today. But this feature is causing winds to bend from a SE direction
over the Keys to an almost due S direction near the Miss River to
Mosbile Bay. While west of us, the strong low is causing winds to
remain in a SE direction all the way to shore. This is causing a
subtle divergent wind field at the sfc near the Miss River mouth
causing water to pile west of the area and east of the area. But
this is subtle and with these wind speeds, there could be a few
locations or marinas that get some water in and around their parking
areas.

As the front approaches, the actual frontal boundary will slow to a
crawl by sundown near the Atchfalaya Basin while the convective
activity continues on at a good pace to the east. The front will
manage to get through the area by sunrise to bring some dry air and
relief to the area through Friday. But Friday will see this front
that will have stalled over the gulf, moving back toward the area as
a warm front.

.Long Term (Friday Night through Wednesday)...

A dry start to the long term is expected as high pressure remains
centered near the Tennessee River Valley with northeast winds across
our region. Temperatures will be near normal with slightly drier air
in place. The upper level 500mb pattern remains relatively zonal
across the North Gulf Coast. Meanwhile, a stalled boundary will be
draped just off south across the the coastal waters.

Heading into the weekend, a storm system will track across the
Central Plains and into the Ohio River Valley. A weak short wave
will ride the periphery of trough across Louisiana and surface flow
will be southerly allowing the aforementioned boundary to lift
across SE LA and Southern MS. As such, rain chances with some
thunderstorm activity is expected to return to the forecast for much
of Saturday.

However, this system will quickly move off to the east with an even
stronger high pressure system settling across the South-Central
CONUS and zonal flow remaining aloft. Warm and dry weather will
round out the weekend and continue into the first half of Monday.

The break from rain will be short lived as yet another short wave
moves across the region aloft. There will be the likelihood of
widespread showers and storms, however, at this time the pattern
doesn't look conducive for severe weather.

&&

.AVIATION...
Although vis will be VFR most of the day. They will fall to <=1/2sm
as the line of strong/severe thundrstorms move over each site. Cigs
will also be in VFR/MVFR range through much of the day, but will
tempo fall to IFR to LIFR range for a short time as this line
passes. The main issue will be strong possibly damaging winds ahead
and along the line and wind shear just off the sfc. Winds ahead of
this line will be mainly S@25G40kt and there will be a real
possibility that one or two terminals get a severe TS today bringing
the possibility of 65+kt. This line should be through all terminals
by midnight tonight.

&&

MARINE...Gale Warning will remain as is, with conditions relaxing on
Thursday. Exercise Caution headlines likely to be appropriate at
times over the weekend over the open waters. Likely to need Small
Craft Advisories ahead of the next large scale trough around Monday
night or Tuesday next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  83  51  74  45 /  90  30   0   0
BTR  83  51  76  48 / 100  10   0   0
ASD  84  56  78  48 /  70 100   0   0
MSY  83  59  77  56 /  70  80   0   0
GPT  80  59  78  51 /  50 100   0   0
PQL  81  60  78  50 /  50 100   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning from 8 AM this morning to 9 PM CDT this
     evening for LAZ034>037-039-046>050-056>061-063>072-075>078.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for LAZ064-066>070-075-076-078.

     Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
     LAZ061-063-064-068>070-076>078.

GM...Gale Warning until 1 AM CDT Thursday for GMZ550-552-555-570-572-
     575-577.

     Small Craft Advisory until 7 AM CDT this morning for GMZ530-532-
     534-536-538-557.

     Gale Warning until 1 AM CDT Thursday for GMZ530-532-534-536-538-
     557.

MS...High Wind Warning from 8 AM this morning to 9 PM CDT this
     evening for MSZ068>071-077-080>082.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for MSZ080>082.

     Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
     MSZ080>082.

GM...Gale Warning until 1 AM CDT Thursday for GMZ552-555-570-572-575-
     577.

     Small Craft Advisory until 7 AM CDT this morning for GMZ532-534-
     536-538-557.

     Gale Warning until 1 AM CDT Thursday for GMZ532-534-536-538-557.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:07 AM CDTCoastal Flood AdvisoryLIXOrleans, Saint Bernard, Saint Tammany18 hr
Mar 30, 3:09 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana66 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Pointe Coupee, West Feliciana47 min
Mar 30, 4:19 PM CDTSpecial Weather StatementLIXIberville, West Baton Rouge56 min
Mar 30, 4:59 PM CDTSpecial Weather StatementLIXEast Feliciana, Saint Helena46 min
Mar 30, 5:12 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena48 min
Mar 30, 5:18 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, West Baton Rouge42 min
Mar 30, 5:24 PM CDTSpecial Weather StatementLIXAscension, Assumption, Iberville, Livingston, Saint James66 min
Mar 30, 5:55 PM CDTFlash Flood WarningLIXEast Baton Rouge, West Baton Rouge80 min
Mar 30, 6:02 PM CDTSpecial Weather StatementLIXTangipahoa43 min
Mar 30, 6:07 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington38 min
Mar 30, 6:08 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston77 min
Mar 30, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXLivingston, Tangipahoa52 min
Mar 30, 6:10 PM CDTTornado WarningLIXSaint Helena, Tangipahoa, Washington35 min
Mar 30, 6:29 PM CDTSpecial Weather StatementLIXAssumption, Saint James, Saint John the Baptist31 min
Mar 30, 6:42 PM CDTSevere Thunderstorm WarningLIXTangipahoa, Washington48 min
Mar 30, 6:50 PM CDTSpecial Marine WarningLIX55 min
Mar 30, 6:53 PM CDTSevere Thunderstorm WarningLIXSaint John the Baptist, Saint Tammany, Tangipahoa, Washington37 min
Mar 30, 4:16 PM CDTSpecial Weather StatementLIXWilkinson44 min
Mar 30, 5:44 PM CDTSevere Thunderstorm WarningLIXAmite, Pike, Walthall61 min

Nearby

Wind Advisories in Louisiana, 2022Wind Advisories in Mississippi, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.